# SDR COM11887

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: N610628023
- Condition: Defective
- Location: Anti-Skid Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-SKID INOP LIGHTS ILLUMINATED DURING LANDING GEAR RETRACTION.  REPLACED RELAY KO255.
